# SDR DALA2019051002953

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 92,823 hours, 12,717 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT @ FL 350 HEARD A VERY LOUD POP NEAR FORWARD PEDESTAL AREA WITH IMMEDATE SMELL OF ACRID ODOR THAT DISSIPATED IN 15 SEC LOUD POP FROM RADAR. DISPLAY PANEL. REMOVED RADAR PANEL REMOVED BOTH LEFT AND RIGHT MCDU'S. INSPECTED AFT HARNESS AND RACK. NO DISCREPANCIES NOTED. RADAR IND OPS NML DUE TO ODI EVENT R/R WEATHER RADAR TRANSVCEIVER.
